# SDR 9626929952

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER RETRACTION.  FLIGHT RETURNED TO MSP, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SHEARED RIVETS ON LEFT MAIN GEAR DOOR LATCH MECHANISM AND BROKEN DOOR SEQUENCE CABLE, OPERATIONAL CHECK NORMAL.
